MAUDE Adverse Event Report: ABBOTT MERLIN PROGRAMMER; NO MATCH

ABBOTT MERLIN PROGRAMMER; NO MATCH
Model Number 3650
Medical Device Problem Codes Poor Quality Image (1408); Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the touchscreen of the programmer was dim.Additionally, burnt smells were being emitted from the programmer.No additional intervention was performed.The patient was stable.
 
Additional Manufacturer Narrative
The field complaint of screen anomaly was verified as the event could be reproduced.Additional findings not related to the event description were a damaged lcd top cover.

Brand Name
MERLIN PROGRAMMER
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23974568
Report Number2017865-2026-00333
Device Sequence Number10704605
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown